# SDR ZIAA96011

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plank
- Part number: 800473501
- Condition: Cracked
- Location: Ws 82
- Part time: 49,667 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING SCHEDULED CHECK, FUEL LEAK TEST REVEALED FUEL LEAKING FROM NR 2 FUEL TANK UPPER SURFACE AT JOINT BETWEEN PLANK NR 8 AND NR 9.  FURTHER INSPECTION WITH SURFACE PROBE EDDY CURRENT REVEALED A .375 INCH CHORDWISE CRACK IN PLANK 9 AT WS 82.  CLEANED CRACK PER SRM 51-2-7, PAGE 2.  REPAIRED IAW ZIAA DRAWING A57-R01.  SEALED AND TOP COATED.  LEAK CHECK SATISFACTORY.  (M)
